# SDR P5CA9600499

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FRAME 2638 AT WL 219 LBL 12 TO RBL 12.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER 53-10-02, TREATED PER 51-10-02.
